Discussions By Condition: I cannot get a diagnosis.

spastic legs

Posted In: I cannot get a diagnosis. 1 Replies
  • Posted By: wildchile
  • October 31, 2006
  • 03:59 PM

I have spastic legs, according to two neurologists, even though that has never been the "official" diagnosis. I have been taking Ativan for them for about 8 years, but now they are back and I can't even walk without assistance from a cane despite the medicine. The last neurologist has finally concluded that I have a psychiatric problem. This is very demeaning, to say the least, when you are a smart enough person to realize this isn't the cause of my disorder. Is there anyone who has heard of this/can provide any help as to doctors who have any kind of specialty in this area? Thanks...:p

Reply Flag this Discussion

1 Replies:

  • I have a psychiatric problem. This is very demeaning Unfortunately I think you may have taken his comments out of context? Many problems with your condition are exacerbated by psychiatric problems, such as......... A Sudden, unexpected and often recurrent, electrical discharge(s ) from neurons, either of the cerebral cortex or the outer region of the brain (often described as 'epeleptic') There are far too many to go into here, but rest assured your Doctor is not 'dismissing' your problems by suggesting you are 'nutty' Maybe he should have described it as Neurological causes? Either way, something in your brain is affecting you and it's not stupidity?
    WelshDoc 6 Replies
    • October 31, 2006
    • 07:42 PM
    • 0
    Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?